# SDR N6WA202409220001

- Difficulty date: September 20, 2024
- Submitted: September 22, 2024
- Operation: Air carrier
- Aircraft: N526GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10129
- Aircraft time: 42,084 hours, 32,949 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Faulty
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

BRAKE OVERHEAT WARNING MESSAGE INFLIGHT. #1 BRAKE SHOWS 2 IN RED. ( LH OB BRAKE). CONFIRMED FAULTY LH OB BRAKE TEMP INDICATION. DEFERRED LH OB BRAKE TEMP INDICATION PER MEL 32-46-01D CAT C.
